# SDR SWAA2021082494895

- Difficulty date: July 15, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 46,479 hours, 27,749 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 727-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BIN LT TRANS ANGLE CORRODED STA 727 TO 847. ; / [01] OUT OF LIMITS PER SRM 53-00-53-1A-2.; [02] REMOVED AFT CARGO LT ZEE ANGLE STA 727 TO 847.; [03] FABRICATED; LOCATED AND DRILLED HOLES; ALODINED AND PRIMED; ZEE CHANNEL SIDE PLATE SPLICE FOR PLACEMENT AT STA 747 +12 OF AFT CARGO LT TRANS / ZEE ANGLE PER SRM 53-00-53-2R-5 REPAIR 5.; [04] LOCATED AND DRILLED HOLES IN NEW AFT CARGO LT TRANSITION / ZEE ANGLES FROM STA 727 TO 847 PER SRM 51-40-05-0G-0.; [05] ALODINED AND PRIMED AFT CARGO LT TRANSITION / ZEE ANGLES FROM STA 727 TO 847 PER SOPM 20-41-02.; [06] VERIFIED CORRECTIVE ACTION STEPS 1-5.; [07] INSTALLED NUT PLATES TO AFT CARGO LT TRANS / ZEE ANGLES WHERE REQUIRED FROM STA 727 TO 847 PER SRM 51-40-10.; [08] VERIFIED INSPECTION. INSTALLED NUT PLATES TO AFT CARGO LT TRANS / ZEE ANGLES WHERE REQUIRED FROM STA 727 TO 847 PER SRM 51-40-10.; [09] NUT PLATES REQUIRE PRESSURE TEST AFTER 24 HR CURE TIME FROM 0100 08/06/2021; PER SRM 51-40-10.; [10] ACCOMPLISHED BONDED NUTPLATE PRESSURE TEST PER SRM 51-40-10. NO DISCREPANCIES FOUND.; [11] C/W INSPECTION OF STEP 10; [12] REMOVED AND REPLACED L/H TRANS ANGLE FROM 727 TO 847 PER SRM 51-40-02.
